# SDR 95ZZZX3978

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5446E
- Make and model: Skrsky S76
- Aircraft serial: 760175
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Malfunction
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FIRE LIGHT AND HORN CAME ON IN-FLGIHT.  COULD NOT CONFIRM FIRE.  AIRCRAFT LANDED WTHOUT FURTHER INCIDENT.  NR 1 ENGINE FIRE DETECTION SYSTEM WAS TROUBLESHOT AND PROBLEM COULD NOT BE DUPLICATED.
